# SDR ASAA9910100

- Difficulty date: May 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6005401
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO FLIGHT 65, THE R1 EMERGENCY EXIT LIGHT WOULD NOT TEST PROPERLY.  REPLACED BATTERY AND LIGHT OPERATED NORMALLY.  (M)
